MAUDE Adverse Event Report: SYNTHES GMBH AIMING ARM ASSEMBLY TNA ARM; NAIL, FIXATION, BONE

SYNTHES GMBH AIMING ARM ASSEMBLY TNA ARM; NAIL, FIXATION, BONE
Catalog Number SD03.043.029
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that connect f/expert han f/03.008.007, tna connecting tube tna arm, and aiming arm assembly tna arm were involved in an event where the strike cap and tna connecting tube became wedged together, making it impossible for staff to disassemble the devices.Attempts to remove the components placed significant stress on the patient, leading to a change in the removal approach.All three pieces remained stuck together after the procedure.There was no reported patient consequence or clinical symptoms as a result of the event.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: h4 h3, h6: photo investigation the product was not returned to depuy synthes, however photos were provided for review.The device associated with this report was not returned to depuy synthes for evaluation.The photographs attached were reviewed, however, the provided evidence was not sufficient to confirm the reported event of unable to assemble/disassemble.Functionality issues cannot be evaluated through a photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the observed condition of the aiming arm assembly tna arm would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> part number: sd03.043.029-us lot number: 6660p96 part manufacture date: 02/28/2024 manufacturing location: brandywine part expiration date: n/a device history review
=
> nonconformance (b)(4), initiated 02/21/2024 at op.0020 srg/srt inspect, identified a cmm data sheet characteristic "section c-c projected position" (item #29 on f·s1187 inspection sheet) with a nonconforming value impacting 1 part of lot 6660p96.The entire lot was dispositioned ¿use-as-ls¿ (uai) per the 100329212, use as-is technical justification form provided by jjmd srg engineering.No other manufacturing irregularities had been identified.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIMING ARM ASSEMBLY TNA ARM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24365797
Report Number8030965-2026-01560
Device Sequence Number12090977
Product Code JDS
UDI-Device Identifier10886982344342
UDI-Public(01)10886982344342(10)6660P96
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K201336
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSD03.043.029
Device Lot Number6660P96
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown